MathSciNet Relay Station
MathSciNet bibliographic data
MR1076580 (91m:49002) 49J24 (34A60 47H04 54C65)
Staicu, Vasile Continuous selections of solution sets to evolution equations. Proc. Amer. Math. Soc. 113 (1991), no. 2, 403–413.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement